# SDR DALA2016120909717

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PASSENGER CABIN, STA 1022 L12R TO L14R, CRACKS. STA 1022 L12R TO L14R CRACKED SHEAR TIE. REMOVED CRACKED SHEAR TIE AND INSTALLED REPLACEMENT IAW SRM 51-41-05 AND 51-41-05.
